Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An extremal method on arbitrary Riemann surfaces


Author: Leo Sario
Journal: Trans. Amer. Math. Soc. 73 (1952), 459-470
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0054053-8
MathSciNet review: 0054053
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and A. Beurling, Conformal invariants and function-theoretic null-seis, Acta Math. vol. 83 (1950) pp. 101-129. MR 0036841 (12:171c)
  • [2] H. Grunsky, Neue Abschätzungen zur konformen Abbildung ein- und mehrfach zusammen-hängender Bereiche, Schr. Math. Semin. Univ. Berlin vol. 1 (1932) pp. 95-140.
  • [3] O. Lehto, On the existence of analytic functions with a finite Dirichlet integral, Annales Academiae Scientiarum Fennicae Ser. A.I. no. 67 (1949) pp. 1-7. MR 0032733 (11:338d)
  • [4] O. Lokki, Beiträge zur Theorie der analytischen und harmonischen Functionen mit endlichem Dirichlet-integral, Annales Academiae Scientiarum Fennicae Ser. A.I. no. 92 (1951) pp. 1-10. MR 0043913 (13:338h)
  • [5] M. Parreau, Sur certaines classes de fonctions analytiques uniformes sur les surfaces de Riemann, C. R. Acad. Sci. Paris vol. 231 (1950) pp. 751-753. MR 0038441 (12:402c)
  • [6] R. de Possel, Sur quelques propriétés de la représentation conforme des domains multiplement connexes, en relation avec le théorème des fentes parallèles, Math. Ann. vol. 107 (1932) pp. 496-504.
  • [7] H. L. Royden, Some remarks on open Riemann surfaces, Annales Academiae Scientiarum Fennicae Ser. A.I. no. 85 (1951) pp. 1-8. MR 0043914 (13:339a)
  • [8] L. Sario, Ueber Riemannsche Flächen mit hebbarem Rand, Annales Academiae Scientiarum Fennicae Ser. A.I. no. 50 (1948) pp. 1-79. MR 0027859 (10:365c)
  • [9] -, Sur la classification des surfaces de Riemann, Congr. Math. Scand. Trondheim, 1949, pp. 229-238. MR 0054052 (14:863a)
  • [10] -, A linear operator method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 281-295. MR 0046442 (13:735c)
  • [11] -, Construction of functions with prescribed properties on Riemann surfaces, Conference on Riemann Surfaces in Commemoration of the Hundredth Anniversary of Riemann's Inaugural-Dissertation, Princeton, 1951, Annals of Mathematics Studies (to appear).
  • [12] -, Minimizing operators on subregions, Proc. Amer. Math. Soc. (to appear). MR 0054727 (14:969g)
  • [13] -, Capacity of the boundary and of a boundary component, Ann. of Math. (to appear).
  • [14] M. Schiffer, The span of multiply connected domains, Duke Math. J. vol. 10 (1943) pp. 209-216. MR 0008259 (4:271a)
  • [15] K. I. Virtanen, Ueber die Existenz von beschränkten harmonischen Funktionen auf offenen Riemannschen Flächen, Annales Academiae Scientiarum Fennicae Ser. A.I. No. 75 (1950) pp. 1-8. MR 0038443 (12:403b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0054053-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society